Three-dimensional elasticity solutions of laminated annular spherical shells

Chih-Ping Wu, Jyh Yeuan Lo

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

An asymptotic theory is presented for the analysis of laminated annular spherical shells by the perturbation method. By means of proper nondimensionalization, asymptotic expansion, and then successive integration of the basic equations through the thickness direction, we obtain the recursive sets of governing equations for the bending analysis of annular spherical shells. The method of differential quadrature is adopted for solving the problems of various orders. Illustrative examples are given to demonstrate the performance of the present asymptotic theory.

Original languageEnglish
Pages (from-to)882-885
Number of pages4
JournalJournal of Engineering Mechanics
Volume126
Issue number8
DOIs
Publication statusPublished - 2000 Aug 1

All Science Journal Classification (ASJC) codes

  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Three-dimensional elasticity solutions of laminated annular spherical shells'. Together they form a unique fingerprint.

Cite this